| Catalog Number |
MX9505T |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after use, it was found that the liquid input volume far exceeded 3 ml/h, reaching 10 ml/h.After the doctor replaced the pressure sensor, it returned to normal.There was no patient harm reported.
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.